# SDR DALA2017101807619

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD LAVATORY SERVICE DOOR 119AL OUTER SURFACE HAS CORROSION.  REMOVED THE CORROSION WITH 100% MATERIAL LOSS.  OUT OF LIMITS IAW SRM 52-40-01, FIG 101, DETAIL V. REMOVED AND REPLACED THE DOOR IAW SRM 51-40-02.
